# SDR SWIA972190

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 13,461 hours, 12,143 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Seal
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, DOOR LATCH CAUTION CAME ON FOLLOWED BY PASSENGER DOOR WARNING.  RETURNED TO  MSP. CLEANED SNOW AND ICE FROM AROUND BOTTOM SEAL OF MAIN CABIN DOOR (PAX) AND PRESSUREIZED AIRCRAFT IN ACCORDANCE WITH CRJ AMM 52-11-1.  OPS CHECK GOOD ON GROUND.
